Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 34, NWS Miami, FL

November 7, 2012

NWS Miami, FL issued this small craft advisory at Nov 7, 2012, 9:48 AM EST. It took effect at Nov 7, 2012, 10:00 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2012, 9:48 AM EST (14:48 UTC)
In effect from
Nov 7, 2012, 10:00 AM EST
Expired
Nov 8, 2012, 6:00 AM EST
In force
20 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WHUS72 KMFL 071448
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
948 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR OUTER GULF OF MEXICO
WATERS...

GMZ676-080330-
/O.NEW.KMFL.SC.Y.0034.121107T1500Z-121108T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
948 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS BEHIND THE
  COLD FRONT WHICH MOVED THROUGH THE AREA LAST NIGHT WILL RESULT
  IN SEAS BUILDING TO 7 FEET OVER THE OUTER GULF WATERS BEYOND 20
  NM TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

MOLLEDA
3 follow-up statements
241 
WHUS72 KMFL 071943
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR OUTER WATERS OF THE ATLANTIC
AND GULF OF MEXICO WATERS...

AMZ670-671-080345-
/O.EXA.KMFL.SC.Y.0034.000000T0000Z-121108T1200Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
243 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS
  ARE EXPECTED OVER THE ATLANTIC WATERS BEYOND 20 NM OF THE COAST
  THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-080345-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-121108T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
243 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS BEHIND THE
  COLD FRONT WHICH MOVED THROUGH THE AREA LAST NIGHT WILL RESULT
  IN SEAS BUILDING TO 7 FEET OVER THE OUTER GULF WATERS BEYOND 20
  NM THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

MOLLEDA
975 
WHUS72 KMFL 072101
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR OUTER WATERS OF THE
ATLANTIC AND GULF OF MEXICO WATERS...

GMZ676-072215-
/O.CAN.KMFL.SC.Y.0034.000000T0000Z-121108T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
401 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE NORTHWEST WINDS OVER THE OFFSHORE GULF WATERS HAVE BEEN AT 15
TO 20 KNOTS THIS AFTERNOON...AND SHOULD REMAIN AT 15 TO 20 KNOTS
TONIGHT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED
FOR THE OFFSHORE GULF WATERS.

$$

AMZ650-651-081100-
/O.EXB.KMFL.SC.Y.0034.000000T0000Z-121108T1100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
401 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS NEAR 20 KNOTS HAVE BEEN
  OCCURRING OVER THE NEARSHORE GULF WATERS THIS AFTERNOON WITH
  HIGHER GUSTS. THESE WIND SPEEDS SHOULD CONTINUE THROUGH TONIGHT.
  THEREFORE... THE THE SMALL CRAFT ADVISORY HAS BEEN EXPANDED TO
  INCLUDE THE NEAR-SHORE ATLANTIC WATERS OF SOUTH FLORIDA FOR
  TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ670-671-081100-
/O.EXT.KMFL.SC.Y.0034.000000T0000Z-121108T1100Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
401 PM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS
  ARE EXPECTED OVER THE OFFSHORE ATLANTIC WATERS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
708 
WHUS72 KMFL 081058
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
558 AM EST THU NOV 8 2012

...SMALL CRAFT ADVISORY TO EXPIRE AT 6 AM EST...

AMZ650-651-670-671-081200-
/O.EXP.KMFL.SC.Y.0034.000000T0000Z-121108T1100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
558 AM EST THU NOV 8 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

SEAS ACROSS THE ATLANTIC WATERS CONTINUE TO SLOWLY SUBSIDE THIS MORNING.
AS A RESULT...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 8:28 AM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 7, 8:28 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
828 AM EST WED NOV 7 2012

.UPDATE...
COLD FRONT HAS CLEARED THE PENINSULA AND IS NOW OVER THE ATLANTIC
WATERS NEAR BIMINI. W-NW FLOW BEHIND THE FRONT WILL BRING IN
PATCHES OF LOW LEVEL MOISTURE IN THE FORM OF STRATOCUMULUS CLOUDS
THROUGHOUT THE DAY, WITH INTERVALS OF SUN AND CLOUDS EXPECTED.
INCREASED CLOUD COVER SOME FOR TODAY TO ACCOUNT FOR THIS. ALSO
INCREASED WINDS SLIGHTLY OVER LAND AND OVER LAKE OKEECHOBEE TODAY
AS HIGH PRESSURE BUILDS IN THE WAKE OF THE FRONT. FOR NOW THE
WINDS OVER THE ATLANTIC, GULF AND BISCAYNE BAY LOOK OK BUT MAY END
UP INCREASING A LITTLE FASTER THAN CURRENTLY REFLECTED IN
FORECAST.

OTHERWISE, TEMPERATURE FORECAST LOOKS ON TRACK WITH TODAY'S HIGH
REACHING THE LOWER TO MID 70S. /MOLLEDA

&&

.PREV DISCUSSION... /ISSUED 626 AM EST WED NOV 7 2012/

AVIATION...

SATELLITE IMAGE SHOWS COLD ADVECTION STRATOCUMULUS CLOUDS ADVANCING
SOUTHWARD OVER THE GULF WATERS NORTH OF NAPLES. MIXING OF THE
BOUNDARY LAYER AFTER SUNRISE WILL ALLOW FOR SCT/BKN 050/060 CLOUDS.
WINDS ARE EXPECTED TO BE GUSTY AT BEHIND THE FRONT WITH SOME GUSTS
AT APF NEAR 20 KTS. FOR THE OTHER TERMINALS NORTHWESTERLY WINDS
310/320 AT AROUND 10 KNOTS WILL DOMINATE THE TAF PERIOD. VFR
CONDITIONS ARE EXPECTED. A FEW HIGH CLOUDS ARE ALSO POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  50  70  58 / 0 0 0 -
FORT LAUDERDALE  79  54  72  59 / 0 0 0 -
MIAMI            77  55  71  58 / 0 0 0 -
NAPLES           73  53  70  51 / 0 10 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...59/RM
AVIATION/RADAR...52/PS
Hazardous weather outlook, Nov 7, 6:15 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
615 AM EST WED NOV 7 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080215-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
615 AM EST WED NOV 7 2012

...SLIGHT CHANCE OF RIP CURRENTS WEST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A WESTERLY OF 10 TO 15 KNOTS WITH FAVORABLE LOW
TIDES WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS AT THE SOUTHWEST
FLORIDA BEACHES.

SEAS IN THE GULF WATERS BEYOND 20 NAUTICAL MILES FROM THE COAST
WILL GET UP TO 6 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS ALONG THE COLLIER
COUNTY BEACHES ON THURSDAY AS NORTHWEST WINDS INCREASE. NORTHEAST WINDS
LATE THIS WEEK INTO THE UPCOMING WEEKEND WILL LEAD TO AN INCREASED
RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES.

SEAS IN THE GULF WATERS BEYOND 20 NAUTICAL MILES FROM THE COAST OF
UP TO 6 FEET WILL PERSIST THROUGH THURSDAY EVENING. SEAS IN THE ATLANTIC
GULF STREAM ARE EXPECTED TO INCREASE TO 7 TO 8 FEET THURSDAY NIGHT
THROUGH FRIDAY BEFORE SLOWLY DECREASING INTO THE WEEKEND.

LOW TEMPERATURES IN THE 40S ARE FORECAST FOR PARTS OF GLADES,
HENDRY, INTERIOR COLLIER, AND WEST PALM BEACH COUNTIES THURSDAY
AND FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.